Medique I-Prin Unit Dose Dispensers

ITEM# | PRODUCT NAME | AVAILABILITY | PRICE | QTY/ACTIONS |
---|---|---|---|---|
44289 | Medique's I-prin 200 mg, 500/Box (250/2's) (Compare active ingredient to Advil; Ibuprofen 200mg) |
In Stock |
$39.99
|
|
44515 | Medique I-Prin 200 mg, 200/Box (100/2's) |
In Stock |
$21.99
|
Product Description
Each tablet contains 200mg Ibuprofen in easy-to-swallow, film coated tablets that are unit-dosed.
Active ingredient (in each tablet): Ibuprofen (NSAID*) 200mg *nonsteroidal anti-inflammatory drug
Purpose: Pain reliever/fever reducer
Temporarily relieves minor aches and pains associated with
- headache
- toothache
- backache
- menstrual cramps
- common cold
- muscular aches
- minor arthritis pain
Specifications
Brand | Medique |
---|---|
Assembly Required | No |
Reviews 1
Product Use
Product Use/Directions | Do not take more than directed. The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see Warnings) Adults and children: (12 years and older) Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: Do not give to children under 12 years of age. |
---|
Documents
Documents | View MSDS>> |
---|
Warnings
Choking Hazard | No |
---|---|
Sterile | No |